Jump to content

Search the Community

Showing results for tags 'saphris (asenepine)'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I'm trying to get off saphris, been on 10mg for about 4 years. I just reduced to 5 mg for about a week but experience anxiety and insomnia. Just wondering should I go back up to 10 mg and gradually reduce slower, but I don't know how to do that.
  2. Hey everyone I am new here and experiencing the worst I've ever in my life. I am having extreme discontinuation issues, debilitating. April 18th I stopped Saphris cold turkey Was taking 5mg @ night for a little over a month. April 24th (5 days later) debilitating withdrawal symptoms (panic, anxiety, weightloss from not being able to eat, tingly chest and arms, extreme restlessness, sweaty hands, cold and hot feelings, insomnia, weak, not okay at all. Dr prescribed gabapentin 300mg 3xs daily Seroquel for sleep and anxiety ( only taking at night for sleep
  3. Hi everyone My apologies for such a long post. I didn't want to leave anything out. I had been on the dose of Saphris 10mg at night for around 6 months and then last month, my psychiatrist gave me a plan to reduce and then cease the Saphris. She suggested Saphris first because she believes it’s probably more responsible for the fatigue and drugged feeling. I am concerned it won’t be a successful taper if I do it her way because it’s reducing by too much and too quickly from everything I've read online and in Dr Peter Breggin’s book Psychiatric Drug Withdrawal. My psychi
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy